"Politics, Practice, and Breaking News." Ethical Human Psychology and Psychiatry, 8, 3-6, 2006.
"Brain damage, dementia and persistent cognitive dysfunction associated with neuroleptics: Evidence, Etiology, Implications." Journal of Mind Behavior 11:425-464, 1990.
"Psychiatry's Role in the Holocaust." International Journal of Risk and Safety in Medicine 4:133-148, 1993. Adapted from a paper delivered at "Medical Science Without Compassion" in Cologne, Germany and published in the conference proceedings.
"Suicidality, Violence and Mania Caused by Selective Serotonin Reuptake Inhibitors (SSRIs): A Review and Analysis." International Journal of Risk and Safety in Medicine, 16: 31-49, 2003/2004. Originally published in Ethical Human Sciences and Services, 5:225-246.
"Analysis of adverse behavioral effects of benzodiazepines (tranquilizers)," Journal of Mind
and Behavior, 19:21-50, 1998.
"The Need for Ethical Human Sciences and Services." Ethical Human Sciences and Services, 1:3-6, 1999.
"Drug Company Suppressed Data on Paroxetine-Induced Stimulation: Implications for Violence and Suicide", Ethical Human Psychology and Psychiatry, 8, 255-263, 2006.
"How GlaxoSmithKline Suppressed Data on Paxil-Induced Akathisia: Implications for Suicidality and Violence", Ethical Human Psychology and Psychiatry, 8, 91-100, 2006.
Ethical Human Psychology and Psychiatry, Volume 12, Number 2, 2010.
Peter R. Breggin, MD
The newer antidepressants frequently cause suicide, violence, and manic-like symptoms of activation or overstimulation, presenting serious hazards to active-duty soldiers who carry weapons under stressful conditions. These antidepressant-induced symptoms of activation can mimic posttraumatic stress disorder and are likely to worsen this common disorder in soldiers, increasing the hazard when they are prescribed to military personnel. Antidepressants should not be prescribed to soldiers during or after deployment.
"Court Filing Makes Public My Previously Suppressed Analysis of Paxil's Effects." Ethical Human Psychology and Psychiatry, 8, 77-84, 2006.